About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 142759, 7 pages
http://dx.doi.org/10.1155/2013/142759
Research Article

Strong Convergence Theorems for a Common Fixed Point of a Family of Asymptotically -Strict Pseudocontractive Mappings

1Department of Mathematics, University of Botswana, Private Bag 00704, Gaborone, Botswana
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 21 September 2012; Accepted 11 December 2012

Academic Editor: Cristina Marcelli

Copyright © 2013 H. Zegeye and N. Shahzad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. A. Toledano, T. D. Benavides, and G. L. Acedo, Measure of Noncoin Metric Fixed Point Theory, Birkhäauser, Boston, Mass, USA, 1997.
  2. F. E. Browder, “Convergence theorems for sequences of nonlinear operators in Banach spaces,” Mathematische Zeitschrift, vol. 100, pp. 201–225, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. O. Osilike, “Iterative approximation of fixed points of asymptotically demicontractive mappings,” Indian Journal of Pure and Applied Mathematics, vol. 29, no. 12, pp. 1291–1300, 1998. View at Zentralblatt MATH · View at MathSciNet
  4. M. O. Osilike, S. C. Aniagbosor, and B. G. Akuchu, “Fixed points of asymptotically demicontractive mappings in arbitrary Banach spaces,” Panamerican Mathematical Journal, vol. 12, no. 2, pp. 77–88, 2002. View at Zentralblatt MATH · View at MathSciNet
  5. Q. Liu, “Convergence theorems of the sequence of iterates for asymptotically demicontractive and hemicontractive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 26, no. 11, pp. 1835–1842, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. Qin, S. Y. Cho, and J. K. Kim, “Convergence theorems on asymptotically pseudocontractive mappings in the intermediate sense,” Fixed Point Theory and Applications, vol. 2010, Article ID 186874, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Schu, “Iterative construction of fixed points of asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 158, no. 2, pp. 407–413, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Schu, “Weak and strong convergence to fixed points of asymptotically nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 153–159, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197–228, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. L. Hicks and J. D. Kubicek, “On the Mann iteration process in a Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 59, no. 3, pp. 498–504, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. Z. Huang, “Mann and Ishikawa iterations with errors for asymptotically nonexpansive mappings,” Computers & Mathematics with Applications, vol. 37, no. 3, pp. 1–7, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T.-H. Kim and H.-K. Xu, “Convergence of the modified Mann's iteration method for asymptotically strict pseudo-contractions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 9, pp. 2828–2836, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. O. Osilike, A. Udomene, D. I. Igbokwe, and B. G. Akuchu, “Demiclosedness principle and convergence theorems for k-strictly asymptotically pseudocontractive maps,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1334–1345, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  14. B. E. Rhoades, “Fixed point iterations using infinite matrices,” Transactions of the American Mathematical Society, vol. 196, pp. 161–176, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K.-K. Tan and H. K. Xu, “Fixed point iteration processes for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 122, no. 3, pp. 733–739, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Zegeye, M. Robdera, and B. Choudhary, “Convergence theorems for asymptotically pseudocontractive mappings in the intermediate sense,” Computers & Mathematics with Applications, vol. 62, no. 1, pp. 326–332, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Zhang and Z. Xie, “Convergence of modified Mann's iterative method for asymptotically k-strictly pseudocontractive mappings,” Fixed Point Theory and Applications, vol. 2011, p. 100, 2011. View at Publisher · View at Google Scholar
  18. W. Takahashi, Nonlinear Functional Analysis: Fixed Point Theory and Its Applications, Yokohama Publishers, Yokohama, Japan, 2000. View at MathSciNet
  19. P. Cholamjiak and S. Suantai, “Weak convergence theorems for a countable family of strict pseudocontractions in Banach spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 632137, 2010. View at Zentralblatt MATH · View at MathSciNet
  20. H. Zegeye and N. Shahzad, “Convergence of Mann's type iteration method for Generalized asymptotically nonexpansive mappings,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4007–4014, 2011. View at Publisher · View at Google Scholar
  21. H.-K. Xu, “Another control condition in an iterative method for nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 65, no. 1, pp. 109–113, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P.-E. Maingé, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet